# SDR SWAA2015011235667

- Difficulty date: December 9, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 57,001 hours, 33,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 WINDOW FRAME CRACKED.  REPAIRED FRAME IAW ACO.
